On Veech's conjecture for harmonic functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 1, pp. 137-153
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1995_4_22_1_137_0,
author = {Hansen, W. and Nadirashvili, N.},
title = {On {Veech's} conjecture for harmonic functions},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {137--153},
year = {1995},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 22},
number = {1},
mrnumber = {1315353},
zbl = {0846.31003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_1_137_0/}
}
TY - JOUR AU - Hansen, W. AU - Nadirashvili, N. TI - On Veech's conjecture for harmonic functions JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1995 SP - 137 EP - 153 VL - 22 IS - 1 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_1_137_0/ LA - en ID - ASNSP_1995_4_22_1_137_0 ER -
%0 Journal Article %A Hansen, W. %A Nadirashvili, N. %T On Veech's conjecture for harmonic functions %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1995 %P 137-153 %V 22 %N 1 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_1_137_0/ %G en %F ASNSP_1995_4_22_1_137_0
Hansen, W.; Nadirashvili, N. On Veech's conjecture for harmonic functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 22 (1995) no. 1, pp. 137-153. http://geodesic.mathdoc.fr/item/ASNSP_1995_4_22_1_137_0/